Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Fungus in groin area, using topical creams, little itching. Treatment?

Hi, every since I was in the military I got a fungus in my groin area that just can t seem to get rid of completely. I had this for several years now. I never seemed to completely get rid of it. A few days ago it re-appeared worser than before with several light small red or brown bums. I was diagnosed with herpes yearsw ago and I haven t had an outbreak for quite some time. I take Acylvor daily which seems to help with in the last yr but I still have this nagging fungus. I went to my doctor today & she gave me another topical cream to use ( clotrimazole ). I ve used this before in the past & it somewhat helped, but nothing I have used seems to get rid of the fungus for good. I m not sure if my doctor is giving the most effective cure or just some generic type cream. Wha is the most effective cream/pill available today? My fungus does itch a little bit also.
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
You have to take Terbinafin Tab.(250mg) 1 tab orally daily for 1 month and apply locally Terbinafine cream twice daily for 2 months
Take antihistamin for itching for 2 weeks
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor